Statistics from Altmetric.com
A 63-year-old man presented at emergency for shortness of breath associated with jaundice, oral ulceration, odynophagia and oliguria following accidental ingestion of paraquat 7 days prior. He had no previously known comorbidities. Clinically he had tachycardia (114/min), tachypnoea (34/min), low oxygen saturation (SpO2 66%), icterus and ulceration over the tongue (figure 1). On evaluation, he had acute hepatitis (SGOT 120 U/L, SGPT 252 U/L, bilirubin 18.9 mg/dL), renal failure (urea 224 mg/dL, creatinine …
Contributors NA: manuscript writing and patient management. DPD: manuscript supervision and patient management.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.